No feelings

Posted , 7 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

Hi does anyone get thoughts of not feeling love. When the thought goes through my head it takes over everything brings on the anxiety and makes me feel like im living a lie it is awful coz 18 months ago i was at the happiest time of my life i hate this illness its devastating. Thanks beforehand for any replies

1 like, 20 replies

20 Replies

Next
  • Posted

    It's the massive downside of taking sertraline I think. Whilst squashing the negative thoughts and calming those anxious moments it's also dulling all the other emotions you have. When I finally came off sertraline last month after two years I must of cried a year of tears in an hour. It felt soooo bloody good to feel a raw emotion again though. You'll get there. And when you do you'll really appreciate what the sertraline was doing for you.

    • Posted

      Hi Ian,

      Can this feeling last the whole time you are taking sertraline?

      How long were you on it?

      Clare xx

    • Posted

      I was taking 150 of sertraline in the end over a two year period. All my emotions and feelings were numb for the whole time I was taking it but it's a small sacrifice in the grand scheme of things. The drug can't choose which feelings to numb so just blanket sweeps them all. Accepting that is a big step forward. Let it have all your horrible feelings and worries. It's so hard but really motivate yourself. Once I started taking it seriously and committed to getting up early, eating well, exercising, pushing myself not to be lazy, everything changed. There is a light I promise. 

  • Posted

    Hi Trina,

    Yes I do know exactly how you feel. I keep feeling as though I've lost all emotion and that I've lost my connection with my 2 children which is devastating me. I am absolutely petrified that the emotions and empathy won't come back.

    How long have you been on sertraline and at what dose?

    Clare xx

    • Posted

      I have been on sertraline for 16 days and my dose goes up tomorrow to 150 mg am also on 160 mg propanolol i have just had 3 really good days but when i got up this morning i started with over thinking again its just a vicious circle and when you havecouple of good days it lulls you into a false sense of security coz it makes you more bewildered that its there again. Just jeep hanging in there things must be looking up if iv
    • Posted

      Had some good days hope your feeling be tter soon.
  • Posted

    Yes!!! This was my exact problem! I've focused on meditation and awaking intamacy. It's helped tremendously, along w the medication!

    It's so scary but you have to remember that not all thoughts have meaning... ALSO, in the throws of anxiety-- you certainly don't have my oxytocin (love hormone) coursing through you-- instead it's mainly cortisol.

    Hang in there-- I've been there and it gets better.

    • Posted

      Hi Sarah,

      How long have you been on sertraline and at what dose? When did things start to improve for you?

      Clare xx

    • Posted

      I just realized that you may have been talking about as a side effect of the medicine. The reason I am on the medicine is because of those feelings. I've been on for 17 days and I'm on a very low dose (25 mgs). I have been on 50 before and any higher than that made me zombie like.

    • Posted

      I'm not sure if it's a side effect or the depression that's making me feel like this.

      Are you feeling better after 17 days?

      Clare xx

    • Posted

      I am Clare! I really am... I think you may have to play with the medicine a bit to get the dose right... but hang in there-- if it works for you like it does for me, it's so worth it!

  • Posted

    Hi,

    Have been reading everyone's posts wonder if anyone has any advice.... I met my boyfriend 3 years ago.... to this day we still believe we are soulmates.... we had almost the best year ever no exciting plans just a happy normal life we moved in together and were just a perfect fit.... I knew he had depression but had never experienced it so had no idea what affect it was about to have on our lives... just before our daughter was born he was hit with this awful depression we had the worst 2 years ever most people would say he's dragging you down leave but I can't I love him and don't want to imagine live without him...eventually it seemed to lift and for 6 months we've had a happy normal life again... my partner woke up 2 days ago and this awful disease is back no reasons just back!! He takes 100mg of setraline and has been on it for 1. 5 yrs before that he took citalopram.. . Don't know what to do I can't live like it but can't leave I don't know how to help...he wants help but doesn't k ow how???

    • Posted

      Hi Laura, if things havent got any better he needs to see his gp, this horrible illness has ups and downs , but if he isn't having any good days he may need an increase of his medication, don t let it drag on go with him to the doctors. I understand how your feeling but it is a long struggle to recovery especially when meds have been changed. Your boyriend will feel awful for putting you through this so try to focus on the good times, they will come back when his medication is right, hope things get better soon x

    • Posted

      Tell him to stop taking it that's what's making him more depressed it's happened to me and now I'm going doctor's to change it my relationships have never lasted cause of them trust me I've been on 100 mg to 200 mg for 2 to 3 years it's mad my life hell

  • Posted

    Yep I've been on sertraline for 2 years and I've been in and out of a thew relationships it's made me worse I feel like I'm not bothered about anything and feel tired all the time nothing is fun anymore iv decided to go to my doctor's to try something else I wish I done it sooner it's been 2 years I've have it long enough hope you get better

    • Posted

      Oh and I've been on 100 mg and I've even tried taking 200 mg still feel the same

Join this discussion or start a new one?

New discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

www.best-products.reviews

купить usb фонарик

https://pills24.com.ua
newnav-down - qqmovies.info newnav-up - qqmovies.info